# SDR SIMA

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 26,823 hours, 25,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN.   ADJUSTED MAIN DOOR IAW AMM 52-18-00 OPS CHECKED GOOD.
